MAUDE Adverse Event Report: SSCOR INC. SSCOR; VX-2

SSCOR INC. SSCOR; VX-2
Model Number 2310BV
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device malfunction did not cause or contribute to the patient outcome.Initial reporter indicated the device was on and running but did not suction.We requested they return the device to sscor for evaluation and they stated they did not know where the device was.Sscor made several attempts to obtain additional information about the device with no success.Device was not returned to sscor as requested.Issue reported or root cause could not be confirmed.
 
Event or Problem Description
"we had a patient in cardiac arrest who had a lot of blood in his mouth.We attempted to suction using the vx-2, device was on with pump running, the battery was fully charged but we could not get it to suction.The device was returned to supply so i do not know where it is now or if it is being repaired or looked at.I can forward your contact information to someone who may be able to help you get more information on the device.I am not sure what the outcome of the patient was.I do not think he made it as he was an older gentleman.We were able to get a second suction device.The device failure delayed the ability to properly ventilate him, but i can say that it wouldn't have made a difference.Patient had a lot of past medical conditions.".

Brand Name
SSCOR
Common Device Name
VX-2
Manufacturer (Section D)
SSCOR INC.
11064 randall street
sun valley CA 91352
MDR Report Key8438671
Report Number2022724-2019-00003
Device Sequence Number13899465
Product Code BTA
UDI-Device IdentifierB2452310BV0
UDI-Public+B2452310BV0
Combination Product (Y/N)N
PMA/510(K) Number
K945929
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2310BV
Device Catalogue Number2310BV
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2019
Initial Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1